Advanced Search
MyIDEAS: Login to save this article or follow this journal

Some characterizations of non-additive multi-period models

Contents:

Author Info

  • Chateauneuf, Alain
  • Rebille, Yann

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V88-4CSGG47-1/2/97864853ce5465090544eb499519a8c5
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Mathematical Social Sciences.

Volume (Year): 48 (2004)
Issue (Month): 3 (November)
Pages: 235-250

as in new window
Handle: RePEc:eee:matsoc:v:48:y:2004:i:3:p:235-250

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Gilboa, Itzhak, 1989. "Expectation and Variation in Multi-period Decisions," Econometrica, Econometric Society, vol. 57(5), pages 1153-69, September.
  2. Olson, Mancur & Bailey, Martin J, 1981. "Positive Time Preference," Journal of Political Economy, University of Chicago Press, vol. 89(1), pages 1-25, February.
  3. Shalev, Jonathan, 1997. "Loss aversion in a multi-period model," Mathematical Social Sciences, Elsevier, vol. 33(3), pages 203-226, June.
  4. Prescott, Edward C & Lucas, Robert E, Jr, 1972. "A Note on Price Systems in Infinite Dimensional Space," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 416-22, June.
  5. Donald J. Brown & Lucinda M. Lewis, 1978. "Myopic Economic Agents," Cowles Foundation Discussion Papers 481, Cowles Foundation for Research in Economics, Yale University.
  6. De Waegenaere, Anja & Wakker, Peter P., 2001. "Nonmonotonic Choquet integrals," Journal of Mathematical Economics, Elsevier, vol. 36(1), pages 45-60, September.
  7. Mas-Colell, Andreu & Whinston, Michael D. & Green, Jerry R., 1995. "Microeconomic Theory," OUP Catalogue, Oxford University Press, number 9780195102680, September.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. André Lapied & Robert Kast, 2005. "Updating Choquet valuation and discounting information arrivals," Working Papers 05-09, LAMETA, Universtiy of Montpellier, revised Jan 2005.
  2. André Lapied & Olivier Renault, 2012. "An Investigation of Time Consistency for Subjective Discontinued Utility," Working Papers halshs-00793174, HAL.
  3. André Lapied & Olivier Renault, 2012. "A subjective discounted utility model," Economics Bulletin, AccessEcon, vol. 32(2), pages 1171-1179.
  4. Chateauneuf, Alain & Rebille, Yann, 2004. "A Yosida-Hewitt decomposition for totally monotone games," Mathematical Social Sciences, Elsevier, vol. 48(1), pages 1-9, July.
  5. Rebille, Yann, 2007. "Patience in some non-additive models," Journal of Mathematical Economics, Elsevier, vol. 43(6), pages 749-763, August.
  6. Robert Kast & André Lapied, 2010. "Valuing future cash flows with non separable discount factors and non additive subjective measures: conditional Choquet capacities on time and on uncertainty," Theory and Decision, Springer, vol. 69(1), pages 27-53, July.
  7. Chateauneuf, Alain & Ventura, Caroline, 2013. "G-continuity, impatience and myopia for Choquet multi-period utilities," Journal of Mathematical Economics, Elsevier, vol. 49(1), pages 97-105.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:48:y:2004:i:3:p:235-250. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.